MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Catalog Number 03-2522-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chest Pain (1776); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 13/may/2026, fresenius became aware (via a product complaint form) this patient with end stage renal disease (esrd) on hemodialysis (hd) for renal replacement therapy (rrt) was hospitalized following a blood loss event during hd therapy on (b)(6) 2026.The product complaint form stated the new small transducer protector (attached to the combiset bloodline 2500) separated from the tubing connected to the venous chamber resulting in system separation, patient blood loss, and hospitalization.Staff members are reporting increased venous pressures and blood backing up through the tubing to the transducer protector.During follow-up, the patient¿s charge nurse (cn) confirmed the patient suffered a blood loss event on (b)(6) 2026.The cn reported the patient arrived for their regularly scheduled hd treatment without any reported issues.The treatment was initiated, and after approximately 8 minutes into therapy there was an extracorporeal circuit separation between the venous transducer and the venous chamber tubing resulting in an estimated blood loss of 500 ml (no machine alarm occurred).The transducer remained seated in the machine; however, the venous tubing spontaneously separated from the transducer.Following the event, the patient complained of chest pain and was transferred to the hospital for further evaluation.The hospital paperwork indicated the patient remained hemodynamically stable, vital signs were within normal limits, and he remained afebrile.The patient was monitored through telemetry due to his underlying coronary artery disease and symptomatic anemia.While hospitalized, the patient received hemodialysis on (b)(6) 2026 without any reported issues, and 3 liters of fluid was removed.The pdrn reported the hospital summary stated the patient did not require a blood transfusion, nor was she given any erythropoiesis stimulating agents (esas).The patient was expected to stay and have hd again on (b)(6) 2026, however the patient signed out against medical advice (ama).It was noted that the patient¿s hgb was 10.6 cells u/l prior to the serious adverse events and dropped to 8.5 cells u/l on (b)(6) 2026.The patient returned to the outpatient dialysis clinic on (b)(6) 2026 with complaints of dyspnea (common finding for patient, large interdialytic weight gains).Several hematological studies were collected prior to beginning hd (hgb, cbc, retic hgb) to ensure continuity of care, and the patient completed the full treatment without any reported issues.The patient was given intravenous push (ivp) mircera 150 mcg and venofer 100 mg during treatment and has recovered from the serious adverse events.The only changes made to the patient¿s hd prescription were the esa changes, and the administration venofer.Of note: the patient was also treated for an unrelated ¿suspected¿ infection of a left upper extremity arteriovenous fistula (avf).The infectious disease department was consulted, and the patient was treated with iv antibiotics (drugs, dosages, durations, frequencies not provided).
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: a temporal relationship exists between the patient¿s hd treatment utilizing a combiset bloodline 2500, and the serious adverse events of an infected left upper extremity avf, and chest pain following a blood loss (ebl = 500 ml) event, which warranted the early termination of treatment, hospitalization, telemetry monitoring, and medicinal intervention (mircera and venofer).Per the cn, there was an extracorporeal circuit separation between the venous transducer and the venous chamber tubing which caused the blood loss.The transducer reportedly remained seated in the machine; however, the venous tubing spontaneously separated from the transducer.Based on the totality of the information available, the combiset bloodline 2500 cannot be excluded from having a causal or contributory role in the serious adverse events experienced by the patient.Given the cn¿s account of the events, the patient¿s hospitalization, and an inability to perform a manufacturer evaluation of the suspect product.This clinical investigation cannot exclude the combiset bloodline 2500 from having a causal or contributory role in the serious adverse events experienced by the patient.

Brand Name
COMBISET BLOODLINE
Common Device Name
Set, Tubing, Blood, With And Without Anti-Regurgitation Valve
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25243718
Report Number0008030665-2026-00972
Device Sequence Number10534288
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE
Patient Age58 YR
Patient SexFemale
Patient Weight173 LB